Efficient logistic regression designs under an imperfect population identifier
Article first published online: 21 NOV 2013
© 2013, The International Biometric Society
Volume 70, Issue 1, pages 175–184, March 2014
How to Cite
Albert, P. S., Liu, A. and Nansel, T. (2014), Efficient logistic regression designs under an imperfect population identifier. Biometrics, 70: 175–184. doi: 10.1111/biom.12106
- Issue published online: 10 MAR 2014
- Article first published online: 21 NOV 2013
- Manuscript Accepted: 1 AUG 2013
- Manuscript Revised: 1 JUL 2013
- Manuscript Received: 1 OCT 2012
- Intramural Research Program of the National Institutes of Health Eunice Kennedy Shriver National Institute of Child Health and Human Development
All Supplemental Data may be found in the online version of this article.
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.